On the question of linear differential inequalities. I
Differencialʹnye uravneniâ, Tome 27 (1991) no. 3, pp. 376-384
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1991_27_3_a1,
author = {N. V. Azbelev and A. I. Domoshnitskii},
title = {On the question of linear differential inequalities. {I}},
journal = {Differencialʹnye uravneni\^a},
pages = {376--384},
year = {1991},
volume = {27},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1991_27_3_a1/}
}
N. V. Azbelev; A. I. Domoshnitskii. On the question of linear differential inequalities. I. Differencialʹnye uravneniâ, Tome 27 (1991) no. 3, pp. 376-384. http://geodesic.mathdoc.fr/item/DE_1991_27_3_a1/